# SDR WRLA2005007

- Difficulty date: February 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507
- Part serial: 0242
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING "C4" CHECK IN TPE R1 SLIDE DEPLOY TEST FAILED, THE SLIDE FELL INSIDE THE GALLEY AREA, AND NOT OUTSIDE THE AIRCRAFT AS IT SUPPOSED TO.
